Number of the records: 1  

The one-sided Ap conditions and local maximal operator

  1. 1.
    Bernardis, A.L., Gogatishvili, A., Martin-Reyes, F. J., Ortega Salvador, P., Pick, L. The one-sided Ap conditions and local maximal operator. Proceedings of the Edinburgh Mathematical Society. 2012, 55(1), 79-104. ISSN 0013-0915. E-ISSN 1464-3839. Available: doi: 10.1017/S0013091510000635.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.